Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

ESI injection

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:23 AM in Spinal Injections
I had spinal fusion surgery on Dec. 10, 07. I still have quite a bit of back pain and when I woke from surgery I had awful nerve pain in both legs (did not have this pre-op)
My surgeon said there is little to no fusion happening yet. He thought he saw some very slight bone growth a couple weeks ago but nothing impressive.
I had an ESI injection on Thursday, it was done really low, I assume because of the hardware in my back now. Its still too soon to tell if the injection is helping or not. My pain has been almost a 8 or 9 everyday from the injection, but hopefully sometime this weekend it will start to ease up some.
My PM doctor put me on Norco and just started me on Cymbalta and Lamicital however there was a nice little warning with the Cymbalta that said do not take it if you also use Triptians for migraines, which I do. So now he took away the Cymbalta and put me on Pamelor.
Hope something works soon!
Lori
advertisement

Comments

Sign In or Register to comment.